Stable bundles and extension of structure group

Biswas, Indranil (2005) Stable bundles and extension of structure group Differential Geometry and its Applications, 23 (1). pp. 67-78. ISSN 0926-2245

Full text not available from this repository.

Official URL:

Related URL:


Let EG be a polystable principal G-bundle over a compact connected Kahler manifold, where G is a complex reductive group, and ρ : G → H a homomorphism to another complex reductive group. We give a sufficient condition under which the principal H-bundle obtained by extending the structure group of EG using ρ is stable.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Principal Bundle; Stability; Einstein-hermitian Connection
ID Code:3449
Deposited On:11 Oct 2010 10:03
Last Modified:11 Oct 2010 10:03

Repository Staff Only: item control page